Open Access
Translator Disclaimer
13 May 2004 Zero-dispersion limit for integrable equations on the half-line with linearisable data
A. S. Fokas, S. Kamvissis
Abstr. Appl. Anal. 2004(5): 361-370 (13 May 2004). DOI: 10.1155/S1085337504306093

Abstract

We study the zero-dispersion limit for certain initial boundary value problems for the defocusing nonlinear Schrödinger (NLS) equation and for the Korteweg-de Vries (KdV) equation with dominant surface tension. These problems are formulated on the half-line and they involve linearisable boundary conditions.

Citation

Download Citation

A. S. Fokas. S. Kamvissis. "Zero-dispersion limit for integrable equations on the half-line with linearisable data." Abstr. Appl. Anal. 2004 (5) 361 - 370, 13 May 2004. https://doi.org/10.1155/S1085337504306093

Information

Published: 13 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1067.37089
MathSciNet: MR2063331
Digital Object Identifier: 10.1155/S1085337504306093

Subjects:
Primary: 37K15

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2004 • No. 5 • 13 May 2004
Back to Top